# SDR DALA1223030185

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 79,795 hours, 11,569 cycles
- Engine time: 79,795 hours, 11,569 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 79,795 hours, 11,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPN 5181 OF TRANS 1T203 NACELLE/PYLON ATTACH FITTING INSPECTION.  FOUND CRACK ON THE CLOSEOUT ANGLE NEAR THE INBD END, OUTBD OF THE MIDSPAR.    ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
